Alert archive / Wisconsin / Frost Advisories in 2016

Frost Advisory 8, NWS Milwaukee, WI

October 13, 201620 counties in Wisconsin

NWS Milwaukee, WI issued this frost advisory at Oct 13, 2016, 11:27 AM CDT for 20 counties in Wisconsin. It took effect at Oct 14, 2016, 2:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2016, 11:27 AM CDT (16:27 UTC)
In effect from
Oct 14, 2016, 2:00 AM CDT
Expired
Oct 14, 2016, 9:00 AM CDT
In force
7 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 16:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

028 
WWUS73 KMKX 131627
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1127 AM CDT THU OCT 13 2016

...MORE FROST EXPECTED LATER TONIGHT INTO EARLY FRIDAY MORNING...

.HIGH PRESSURE PASSING TO THE SOUTHEAST OF THE AREA WILL BRING
LIGHT WINDS...CLEARING SKIES AND COLD TEMPERATURES LATER TONIGHT
INTO EARLY FRIDAY MORNING. AREAS OF FROST ARE EXPECTED TO DEVELOP
ACROSS MOST OF THE AREA...EXCEPT NEAR THE LAKE MICHIGAN SHORE.

WIZ046-047-051-052-056>060-062>072-140030-
/O.NEW.KMKX.FR.Y.0008.161014T0700Z-161014T1400Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON...DODGEVILLE...MINERAL POINT...BARNEVELD...
MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON...WAUKESHA...
BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO...
WEST ALLIS...WAUWATOSA...GREENFIELD...FRANKLIN...OAK CREEK...
SOUTH MILWAUKEE...CUDAHY...DARLINGTON...SHULLSBURG...BENTON...
BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD...
JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
1127 AM CDT THU OCT 13 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT FRIDAY.

* TIMING...AREAS OF FROST ARE EXPECTED TO DEVELOP LATER TONIGHT
  AND LINGER INTO EARLY FRIDAY MORNING.

* TEMPERATURE...LOWS IN THE LOWER 30S ARE EXPECTED ACROSS MOST OF
  THE AREA...WITH MID TO UPPER 30S NEAR THE LAKE MICHIGAN SHORE.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE KILLED
  IN THESE CONDITIONS IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
WOOD
4 follow-up statements
912 
WWUS73 KMKX 132044
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 PM CDT THU OCT 13 2016

...MORE FROST EXPECTED LATER TONIGHT INTO EARLY FRIDAY MORNING...

.HIGH PRESSURE PASSING TO THE EAST OF THE AREA WILL BRING LIGHT
WINDS...CLEARING SKIES AND COLD TEMPERATURES LATER TONIGHT INTO
EARLY FRIDAY MORNING. AREAS OF FROST ARE EXPECTED TO DEVELOP
ACROSS MOST OF THE AREA...EXCEPT NEAR THE LAKE MICHIGAN SHORE.

WIZ046-047-051-052-056>060-062>072-140445-
/O.CON.KMKX.FR.Y.0008.161014T0700Z-161014T1400Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON...DODGEVILLE...MINERAL POINT...BARNEVELD...
MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON...WAUKESHA...
BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO...
WEST ALLIS...WAUWATOSA...GREENFIELD...FRANKLIN...OAK CREEK...
SOUTH MILWAUKEE...CUDAHY...DARLINGTON...SHULLSBURG...BENTON...
BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD...
JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
344 PM CDT THU OCT 13 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT FRIDAY. 

* TIMING...AREAS OF FROST ARE EXPECTED TO DEVELOP LATER TONIGHT 
  AND LINGER INTO EARLY FRIDAY MORNING. 

* TEMPERATURE...LOWS IN THE LOWER 30S ARE EXPECTED ACROSS MOST 
  OF THE AREA...WITH MID TO UPPER 30S NEAR THE LAKE MICHIGAN 
  SHORE. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE 
  KILLED IN THESE CONDITIONS IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
WOOD
842 
WWUS73 KMKX 140228
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 PM CDT THU OCT 13 2016

...MORE FROST EXPECTED LATER TONIGHT INTO EARLY FRIDAY MORNING...

.HIGH PRESSURE PASSING TO THE EAST OF THE AREA WILL BRING LIGHT
WINDS...CLEARING SKIES AND COLD TEMPERATURES LATER TONIGHT INTO
EARLY FRIDAY MORNING. AREAS OF FROST ARE EXPECTED TO DEVELOP
ACROSS MOST OF THE AREA...EXCEPT NEAR THE LAKE MICHIGAN SHORE.

WIZ046-047-051-052-056>060-062>072-141030-
/O.CON.KMKX.FR.Y.0008.161014T0700Z-161014T1400Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON...DODGEVILLE...MINERAL POINT...BARNEVELD...
MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON...WAUKESHA...
BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO...
WEST ALLIS...WAUWATOSA...GREENFIELD...FRANKLIN...OAK CREEK...
SOUTH MILWAUKEE...CUDAHY...DARLINGTON...SHULLSBURG...BENTON...
BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD...
JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
928 PM CDT THU OCT 13 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT FRIDAY. 

* TIMING...AREAS OF FROST ARE EXPECTED TO DEVELOP LATER TONIGHT 
  AND LINGER INTO EARLY FRIDAY MORNING. 

* TEMPERATURE...LOWS IN THE LOWER TO MIDDLE 30S ARE EXPECTED
  ACROSS MOST OF THE AREA...WITH UPPER 30S TO LOWER 40S NEAR THE
  LAKE MICHIGAN SHORE.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE 
  KILLED IN THESE CONDITIONS IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
MG
366 
WWUS73 KMKX 140839
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 AM CDT FRI OCT 14 2016

...AREAS OF FROST EARLY THIS MORNING...

.LIGHT WINDS AND CLEAR SKIES HAVE ALLOWED TEMPERATURES TO FALL
INTO THE LOW TO MID 30S EARLY THIS MORNING ACROSS MOST OF SOUTHERN
WISCONSIN. THESE COLD TEMPERATURES WILL RESULT IN AREAS OF FROST
THROUGH 8 AM CDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT.

WIZ046-047-051-052-056>060-062>072-141400-
/O.CON.KMKX.FR.Y.0008.000000T0000Z-161014T1400Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON...DODGEVILLE...MINERAL POINT...BARNEVELD...
MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON...WAUKESHA...
BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO...
WEST ALLIS...WAUWATOSA...GREENFIELD...FRANKLIN...OAK CREEK...
SOUTH MILWAUKEE...CUDAHY...DARLINGTON...SHULLSBURG...BENTON...
BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD...
JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
339 AM CDT FRI OCT 14 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* TIMING...AREAS OF FROST WILL CONTINUE THROUGH THE EARLY MORNING. 

* TEMPERATURE...LOW TO MID 30S ACROSS MOST OF THE AREA...WITH
  UPPER 30S TO LOWER 40S NEAR THE LAKE MICHIGAN SHORE.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE 
  KILLED IN THESE CONDITIONS IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
MBK
750 
WWUS73 KMKX 141221
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
721 AM CDT FRI OCT 14 2016

...FROST SHOULD QUICKLY MELT...

.AREAS OF FROST ACROSS SOUTHERN WISCONSIN SHOULD QUICKLY MELT
BETWEEN 8 AM CDT AND 9 AM CDT THIS MORNING. A FROST ADVISORY
REMAINS IN EFFECT FOR MOST OF THE AREA UNTIL 9 AM CDT. 

WIZ046-047-051-052-056>060-062>072-141400-
/O.CON.KMKX.FR.Y.0008.000000T0000Z-161014T1400Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON...DODGEVILLE...MINERAL POINT...BARNEVELD...
MADISON...WATERTOWN...FORT ATKINSON...JEFFERSON...WAUKESHA...
BROOKFIELD...NEW BERLIN...MENOMONEE FALLS...MUSKEGO...
WEST ALLIS...WAUWATOSA...GREENFIELD...FRANKLIN...OAK CREEK...
SOUTH MILWAUKEE...CUDAHY...DARLINGTON...SHULLSBURG...BENTON...
BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD...
JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
721 AM CDT FRI OCT 14 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* TIMING...AREAS OF FROST WILL QUICKLY MELT BETWEEN 8 AM CDT AND 9
  AM CDT. 

* TEMPERATURE...LOW TO MID 30S ACROSS MOST OF THE AREA...WITH 
  UPPER 30S TO LOWER 40S NEAR THE LAKE MICHIGAN SHORE. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE 
  KILLED IN THESE CONDITIONS IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
KAVINSKY

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Oct 13, 3:42 AM CDT, 7 hours 45 minutes earlier.

Area forecast discussion, Oct 13, 3:42 AM CDT, 7 hours 45 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
342 AM CDT THU OCT 13 2016

.SHORT TERM...

TODAY AND TONIGHT...Forecast Confidence - Medium.

Stratus field over southern WI continued to erode overnight across
southern WI, however upstream stratus over western WI and MN
continues to carry southeast, caught in low level wind flow.  This
stratus field also showing areas of erosion and shrinkage, however
fragments of this area already have carried into western CWA last
several hours. Expecting the erosion to continue through the early
morning.  Where clouds have cleared, temperatures have fallen into
the mid to upper 30s.  With further erosion, temperatures should
continue to fall through the 30s early this morning.  Hence wl
continue Frost Advisory through 14z.  Increasing subsidence
associated with building high pressure ridge and right entrance
region of upper jet helping to erode the cloud field.  Lingering
thermal trof over the area may allow some clouds to redevelop later
this morning but should remain mostly clear this aftn.  Cool 925H
temperatures and light sfc winds will only allow temperatures to
rise into the low to mid 50s, ending the record streak of high
temperatures of at least 60 degrees in Milwaukee.

High pressure ridge slowly moves off to the east tonight.  Light
winds and mostly clear skies will allow temperatures to fall rapidly
during the evening.  925H temperatures remain around 3-4C overnight
with a moderate to strong low level inversion setting up. Hence
expect temperatures to tumble into the 30 to 35 degree range
overnight, with a better chance for a more prolonged period of frost
vs this morning.  Frost headline (and possible Freeze) likely to be
issued later today.

.LONG TERM...

FRIDAY... Forecast confidence is high.

Friday will shape up to be a nice day as high pressure begins to
shift east and southerly flow draws milder temperatures into
southern Wisconsin. South winds will become quite gusty in the
afternoon due to the increasing pressure gradient. Highs will make
it up to around 60 with plenty of sunshine.

Clouds will begin spreading in Fri night. It will remain fairly
breezy overnight. Lows will be around 50 Fri night.

SATURDAY... Forecast confidence is medium.

Approaching low pressure will bring a round of showers and
thunderstorms to southern WI Sat afternoon and night. The GFS
continues to show a more amplified upper trough than the ECMWF. The
Canadian models is showing a little stronger shortwave.

A mid level shortwave and the right entrance region of an upper jet
will align over WI Sat afternoon, along with a strong low level jet
and precipitable water values of around 1.5 inches (high for this
time of year). Strong shear and fairly weak instability (tall,
skinny cape) should allow for a decent chance of thunderstorms ahead
of the cold front. A few storms could become strong and produce hail
and damaging winds. SPC included a large part of Iowa and Wisconsin
in a Marginal risk for severe storms.

The strong pressure gradient between high pressure over the
Northeast and approaching low pressure from the northern Plains will
cause gusty south winds across southern WI on Saturday. A few gusts
over 30 mph are possible.

SUNDAY THROUGH MONDAY... Forecast confidence is medium.

Broad troughing over the western half of U.S. will keep an active
weather pattern over the Upper Midwest through next week.
Temperatures will be very mild, with highs in the lower 70s.

Warm advection ahead of the next shortwave trough could move into
southern WI as early as Sun morning so there may not be a break in
clouds or even precip chances. The ECMWF is quickest with this
feature. Instability will be quite weak, so kept mention of thunder
out of fcst for now. The shortwave should arrive by Sun night, so
the better dynamics support a thunder chance.

Monday should be dry, but the 00z GFS came in with a slower moving
warm front that would affect southern WI as late as Monday morning.

TUESDAY THROUGH WEDNESDAY... Forecast confidence is low.

Timing and location differences lead to quite a bit of uncertainty
about rain and thunderstorm chances for southern WI on Tuesday and
Wednesday. The ECMWF suggests a track much farther north than the
GFS and therefore keeps us dry. Temperatures look mild on Tuesday
and around average on Wednesday.

&&

.AVIATION/12Z TAFS/...

Stratus field over southern WI has continued to erode overnight over
southern WI.  Upstream stratus over western WI and MN continues to
carry southeast, caught in low level wind flow.  This field also
showing areas of erosion and shrinkage, however pieces of this area
already have pushed into western CWA last several hours. Expecting
the erosion to continue through the early morning, but TAF sites may
experience a period of sct-bkn clouds this morning. Expect CIGS to
remain low VFR.  Otherwise, VFR conditions expected later today into
Friday. Lingering thermal trof over the area may allow some few-sct
cu to redevelop later this morning.

&&

.MARINE...

Will let Small Craft Advisory expire at 4 am CDT across northern
marine zones but extend southern zones for a few more hours, until 7
am CDT. Observation platform on Racine Reef still recording gusts of
20 to 25 knots while wind gusts have subsided farther north due to
weakening pressure gradient and easing push of cold air.  Otherwise,
expect offshore flow to continue to diminish today with light winds
tonight turning more southerly.  Expect south winds to likely reach
Small Craft Advisory levels Friday night and Saturday as low
pressure moves across the northern Plains.

&&

.MKX Watches/Warnings/Advisories...
WI...FROST ADVISORY until 9 AM CDT this morning for WIZ046-047-051-
     052-056>059-062>065-067>070.

LM...SMALL CRAFT ADVISORY until 7 AM CDT this morning for LMZ645-646.

     SMALL CRAFT ADVISORY until 4 AM CDT early this morning for
     LMZ643-644.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
Friday THROUGH Wednesday...MRC
Hazardous weather outlook, Oct 13, 9:09 AM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 AM CDT THU OCT 13 2016

WIZ046-047-051-052-056>060-062>072-141415-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
909 AM CDT THU OCT 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A PERIOD OF FROST IS EXPECTED LATER TONIGHT...ESPECIALLY AWAY
FROM LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON.
THUNDERSTORMS ARE LIKELY SATURDAY NIGHT...AS A COLD FRONT MOVES
ACROSS THE WESTERN GREAT LAKES. THERE IS A MARGINAL RISK FOR A
SEVERE THUNDERSTORM OVER SOUTH CENTRAL WISCONSIN SATURDAY
AFTERNOON AND EVENING.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS SUNDAY NIGHT AND AGAIN
ON TUESDAY...AS ANOTHER LOW PRESSURE SYSTEM MOVES ACROSS THE
UPPER MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON SATURDAY.

LMZ643>646-141415-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
909 AM CDT THU OCT 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY SATURDAY NIGHT...AS A COLD FRONT MOVES
ACROSS THE WESTERN GREAT LAKES.

SOUTH WINDS AHEAD OF THE COLD FRONT...AND BUILDING WAVES...MAY
REACH SMALL CRAFT ADVISORY LEVELS FRIDAY NORTH OF PORT WASHINGTON.

SOUTH WINDS AHEAD OF THE COLD FRONT...AND NORTHWEST WINDS IN ITS
WAKE...WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS FRIDAY NIGHT
AND SATURDAY ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. A FEW
GUSTS WILL APPROACH GALE FORCE. BUILDING WAVES ARE EXPECTED AS
WELL.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS SUNDAY NIGHT INTO
MONDAY MORNING...AND AGAIN ON TUESDAY...AS LOW PRESSURE MOVES
ACROSS THE UPPER MIDWEST.

WOOD
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 3:28 PM CDTSmall Craft AdvisoryMKX60 hr

Nearby

Frost Advisories in Wisconsin, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.